# SDR SWI2024F01168

- Difficulty date: September 25, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH ENGINE LOWER TR OUTBD SLIDER IS GROOVED ALONG ENTIRE LENGTH.      (C-CHECK RO 11/6/2024)    PERFORMED A BLEND REPAIR AND FOUND WITHIN LIMITS PER REO 670-54-21-1673, REV. --, 2024-10-14. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
